# SDR DL72W982079

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Corroded
- Location: Nr 2 Engine
- Component: 65312814
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HUSH-KIT MOD, FOUND RT CHORD ANGLE ON NR 2 ENG SLOPING WEB CORRODED BEYOND MFG SPECS.  REPLACED RT CHORD WITH NEW SCV CHORD.
